Post Orgasmic Illness Syndrome (P.O.I.S.)
Welcome, %1$s. Please login or register.
Did you miss your activation email?
February 21, 2019, 08:41:48 PM

:    
Please complete the 2018 POIS Survey !
****   Click here for the link !   ****
By filling it out, you are helping POIS research,
so you are helping yourself too !
Thank you !
23747 1872 795
: Smatanfy
*
+  Post Orgasmic Illness Syndrome (P.O.I.S.)
|-+  POIS Cause/Treatment Discussions
| |-+  Hormonal Causes and Treatments
| | |-+  Catecholamines Depletion as a Possible Cause for Cognitive Symptoms
« previous next »
: 1 [2]
: Catecholamines Depletion as a Possible Cause for Cognitive Symptoms  ( 381 )
Nas
Hero Member
*****
: 579


« #15 : February 09, 2019, 09:34:06 PM »

I spent a while trying dopamine-related medications, hoping that they could alleviate my POIS:

piracetam
l-tyrosine
selegiline
wellbutrin
cabergoline
modafinil
Adderal
Caffeine

There's probably a bunch more that I can't remember right now, most were a number of years ago.

They didn't ultimately do much for me, although in some cases they gave my brain a boost when I was out of POIS.

I'm currently taking Ritalin, with the help of my psychiatrist (40mg/day). This has been the most useful medicine so far by some distance, but for me it doesn't prevent or cure POIS.

I'm not suggesting that there isn't a link between POIS and dopamine, but various dopaminergic drugs didn't feel like they were doing much to fight my POIS. I would be very interested to see somebody reporting long-term success with this class of drugs, I believed for years that dopamine was the key to the POIS mystery.

it can make you mania without cognitive improvement!

All the best, Wolf berry
Good to know, I haven't tried them yet and I feel pessimistic about their function. This is largely and indicator that it's not dopamine that is responsible, especially when it gives you mania without improving Cognitive symptoms. Any idea on what it could be otherwise? Something that could also potentially be involved in the HPA axis?
Nas
Hero Member
*****
: 579


« #16 : February 11, 2019, 02:01:39 PM »

Took L-Dopa yesterday. Surprisingly, I also had an orgasm that day. I took L-Dopa the first time and it was a good experience, I recommend it if you're suffering from anxiety and trouble focusing. However, its effect was not fundamental. When I had orgasm that day the symptoms arose with the same intensity. I took L-Dopa again after that and it also didn't do much. I later took B-comlex (B1-B6-B12) and it seems to work well with L-Dopa to increase relaxation. Yet I also recommend to have an anti-emetic with L-Dopa or any non-specific dopamine booster to avoid nausea. Overall it doesn't seem very promising for the catecholamines theory. 
Wolf berry
Newbie
*
: 30


Should try Chinese wolf berry it cured my POIS


« #17 : February 11, 2019, 06:11:18 PM »

Took L-Dopa yesterday. Surprisingly, I also had an orgasm that day. I took L-Dopa the first time and it was a good experience, I recommend it if you're suffering from anxiety and trouble focusing. However, its effect was not fundamental. When I had orgasm that day the symptoms arose with the same intensity. I took L-Dopa again after that and it also didn't do much. I later took B-comlex (B1-B6-B12) and it seems to work well with L-Dopa to increase relaxation. Yet I also recommend to have an anti-emetic with L-Dopa or any non-specific dopamine booster to avoid nausea. Overall it doesn't seem very promising for the catecholamines theory.

Vitamins B's play several role in the body including being important  to brain functions and energy.  It has been tried by several members with good results. Some of the theories behind the success of vitamin Bs are they help replenish brain neurotransmitters, they replace something lost after ejaculation and they help reduce excess histamine produced by the body.
 
quote by Edorgon
Yeah, I too have noticed that although B vitamins are really effective for getting my energy, blood flow and mental function up, after about a week they begin to cause an absolutely crushing fatigue. I don't know what to do about it. I'm thinking of just kind of scaling back how often i use them.

Has anyone else had this problem and, if so, how'd you fix it?

Quote by UnderstandingPois
he effects i get from taking a multivitamin is. Irritablness , feel crappy cant think at all or use personality trait thoughts. Severe depression. Everythings looks duller and is so bright and bothers me. No emotion . No energy . I noticed while taking it waayy harder to control urge of orgasm. Cause of all the awfullness and depression. Basically feel like hell. And i cannot believe one multivitamin does all that to me without adderall. And so much more horrible stuff like no socializing at all. Will stay away from people. Crushes personality completely. In every way it makes me sick and dead.  Cant proccess or understand things at all really very hard. Have to reread and reread to understand. My pois started when i hit puberty. And around the same time i started taking multivitamins and vitamins. So if that long i was taking them for and how i feel crappy just taking one multivitamin. Im so sure for me that thats what that chalky white stuff was , build up. First time my condition improved was when i was taking supplements and prozac n others and i had a orgasm and pop i felt in my head and all this chalky stuff came out for a long time in a big matter.  I cant ever imagine going thrue pois ever again. Its the definition of hell.  Im so glad those days are over. Yearsn years. Hope maybe this
 will benefit someone?

Qoute by Daveman
Hey UnderstandingPois,

Long time!

Glad you're feeling better. I agree about the multi-vitamins. At one point I started taking multi-vits and they made things WAY worse. Like maybe 5 times worse. I guess that's why I was surprised that just niacin, and/or the B vitamins worked so well. With niacin, I'm like you, no POIS!

Kurtosis said it not too long ago, POIS is a little different for each person, yet the "broken system" is the same for everybody. It's just what part of it is broken and how that makes the difference.

It seems to me for instance that Adderall doesn't work for many, nor does niacin work for all. So it's still vital to get to the bottom of all of this.

The important is that you are POIS free, and "chalky stuff free" too!

it?s been only 1 day and you say it help your pois symptoms

All the Best, Wolf Berry
Nas
Hero Member
*****
: 579


« #18 : February 11, 2019, 07:40:32 PM »



The important is that you are POIS free, and "chalky stuff free" too!

it?s been only 1 day and you say it help your pois symptoms

All the Best, Wolf Berry
I don't think you understood what I said, it did not make me POIS free it only had minor relaxing effect, and taking Neurobine with it seems to make it better. But if we truly had catecholamines depletion I kind of expect a fundamental change, and it didn't bring me that change.
koko
Newbie
*
: 16


« #19 : February 14, 2019, 03:40:57 AM »

A month later I took a dopamine agonist with a name drug is "Requip 2 mg". Unfortunately, the drug did not have any effect on the symptoms. I asked my doctor to try to increase the dosage of the agonist for dopamine but thought it unnecessary and prescribed more psychiatric drugs instead of dopamine. The agony is still in my life
Nas
Hero Member
*****
: 579


« #20 : February 14, 2019, 01:32:56 PM »

A month later I took a dopamine agonist with a name drug is "Requip 2 mg". Unfortunately, the drug did not have any effect on the symptoms. I asked my doctor to try to increase the dosage of the agonist for dopamine but thought it unnecessary and prescribed more psychiatric drugs instead of dopamine. The agony is still in my life
I personally took an L-Dopa supplement plus vitamin B complex, this way you increase your base dopamine metabolism. If you're already depleted stimulating the receptors won't help. Plus always have an anti-emetic with you if you're messing with dopamine. Overall for me it does help, but it's not fundamental; it does not stop POIS.
: 1 [2]  
« previous next »
:  

Powered by MySQL Powered by PHP SMF 2.0.10 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!